It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-02-2005, 05:53 AM   #1
Senior Member
(female)
 
Join Date: Feb 2005
Posts: 175
momsbrandi HB User
Antidepressants making things worse

I'm really anxious this morning, so I hope to make sense to you guys. I have been depressed as far back as I can remember. Mid 30's now. Have been on anti d's for 10 yrs. They work a while and than stop. Depression never really goes completely away, I just feel better for a few months after starting new ad. There's a big difference now though. Starting in December, I found that Lexapro (had been taking for about 6 months) stopped working. I bumped up the dosage and depression and anxiety got worse. Went to doc, put me on cymbalta, did nothing for me. Doc put me on zoloft, on it for 21/2 weeks and I was incredibly irritated, depression got worst. Three days ago doc started me on effexor. I have never experienced the highs that I read here, only extreme lows and than like I said earlier, with a new ad I feel a little better for a short time. Long story I know, my point i think is this. Could the ad's be making things worst? Could my high's be irritation and anxiety? Thanks for listening.

Last edited by momsbrandi; 03-02-2005 at 05:55 AM.

 
Old 03-02-2005, 03:43 PM   #2
Junior Member
(female)
 
Join Date: Sep 2004
Posts: 21
snb82us HB User
Re: Antidepressants making things worse

Could be a really crappy side effect. I know when I went on Effexor XR, they made me very irritable. They magnified all my problems so much, I stopped taking them one night and started taking vicadin until I could go to the doctor and get back on Paxil. Perhaps you are on too low of a dose? I know with a lot of people it takes a while to find something that works. I got lucky and responded well to the first AD I took (after the adjustment period was over). I didn't realize how well Paxil worked for me until I started taking Effexor and noticed how much worse I could be. I would go back to the doctor and ask for something different or maybe a higher dose...

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
NEED HELP! My cure was my poison.any antidepressants that have an opiate-like effect calvindoyl Depression 6 06-02-2010 01:36 PM
antidepressants and TMJ Chrispy1 TMJ Disorder -TemporoMandibular Joint 20 11-19-2009 07:23 AM
Do Vitamins help Antidepressants work better ? cvoor Depression 12 09-01-2009 08:54 AM
NO antidepressants. BipolarPrincess Depression 27 06-03-2009 10:23 PM
Question regarding antidepressants and addisons randuh Addison's Disease 3 11-25-2008 10:51 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), ghelpmelivelife (4), annii456 (4), barbara000 (3)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (858), janewhite1 (823), Titchou (772), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 09:54 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!